# SDR USAA2009102292851

- Difficulty date: September 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER FLANGE OF FLOORBEAM EXISTING REPAIR AT BS 312 BETWEEN LBL 15 TO RBL 15.  REPAIRED UPPER FLANGE OF FLOORBEAM AT BS 312 BETWEEN LBL 15 TO RBL 15 IAW B737 SRM 53-10-51.
